# SDR MALA010189

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Dirty
- Location: Nacelle
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MKG DOWNWIND, HAD A RT TAILPIPE HOT INDICATION.  COMPLETED ORH AND RETURNED TO MKG.  MAINTENANCE CLEANED CANNON PLUG ON NACELLE, PERFORMED HIGH POWER RUN-UP.  ALL CHECKS GOOD.  OK FOR CONTINUED SERVICE REF: SAAB 340 MM 54-20-00-0.
